Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOTECH DENTAL KONTACT; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOTECH DENTAL KONTACT; DENTAL IMPLANT
Model Number
K5008-42S
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The implant failed due to an infection that led to loss of osseointegration.
New Search
Submit an Adverse Event Report
Brand Name
KONTACT
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
BIOTECH DENTAL
305 allees craponne
salon-de-provence 13300
FR 13300
MDR Report Key
23994429
Report Number
3010730876-2026-00003
Device Sequence Number
10509679
Product Code
DZE
UDI-Device Identifier
03701045273721
UDI-Public
(01)03701045273721(10)220616-116/B
Combination Product (Y/N)
N
Initial Reporter State
OH
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2025
Device Explanted Year
2025
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
01/07/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
K5008-42S
Device Lot Number
220616-116/B
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
12/22/2025
Device Age
7 MO
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
50 YR
Patient Sex
Male